# SDR FDEA201610043456

- Difficulty date: October 4, 2016
- Submitted: October 5, 2016
- Operation: Air carrier
- Aircraft: N360FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46636
- Aircraft time: 83,408 hours, 29,444 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: AGA385519
- Condition: Corroded
- Location: Bs 1927
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RT CARGO TRACK AT BS 1927 IS CORRODED.  REMOVED AND REPLACED THE CARGO TRACK FROM BS 1841 TO 1964, RBL 45 IAW DRAWING AGA3855
